# SDR 96FDEA01174

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 655714016
- Condition: Corroded
- Location: Nr1 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0402 AND 020, NR 1 CARGO DOOR LWR TRANSVERSE BEAM I/B EXTRUSION IS CORRODED BEYOND LIMITS ABOVE LWR LIGHT ASSY.  *S/D*  REMOVED NR 1 CARGO DOOR LOWER TRANSVERSE BEAM INBOARD, FABRICATED NEW BEAM AND INSTALLED PER FEDEX SRM 51-10-1, 51-30-2.
